# SDR USAA2014081300006

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N571UW
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 3,111 hours, 1,113 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 9616
- Condition: Failed
- Location: Cockpit
- Part time: 3,111 hours, 1,113 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND & ALTERNATE PROCEDURES DID NOT PRODUCE GEAR DOWN. GRAVITY EXTENDED THE LG, 3 GREEN NORMAL LANDING.  REPLACED LG SAFETY VLV 49GA & LG CONTROL LEVER.  PERFORMED DFDR DOWNLOAD IAW JOB CARD 26T00031001.
